# SDR DHL9974016C

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT SIDE OF FUSE HAS DEEP GOUGE BELOW FWD GALLEY DOOR STA 400.  CUT OUT DAMAGED SKIN, HFEC SKIN AND INSTALLED REPAIR PER SRM 53-30-3, 11 BY 8.5, N/R 3055.
